# SDR KPVA201602050002

- Difficulty date: February 5, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N941WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 37,222 hours, 45,663 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: S5701218720004
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TAB CLOSING CHANNEL HAS CORROSION, PITTING FOUND WHILE AT 2YE CHECK.
